Company logo
Get Listed

Get answers for your health queries from top Doctors for FREE!

100% Privacy Protection

100% Privacy Protection

We maintain your privacy and data confidentiality.

Verified Doctors

Verified Doctors

All Doctors go through a stringent verification process.

Quick Response

Quick Response

All Doctors go through a stringent verification process.

Reduce Clinic Visits

Reduce Clinic Visits

Save your time and money from the hassle of visits.

Best Psychiatriy Hospitals in Surat

Learn More

Share

Share this hospital with others via...

Kiran Multi Super Speciality Hospital & Research Center's logo

Consult Kiran Multi Super Speciality Hospital & Research Center

WhatsApp Logo WhatsApp 02617161111
Learn More

Share

Share this hospital with others via...

Karma Hospital & Counselling Centre's logo

Consult Karma Hospital & Counselling Centre

WhatsApp Logo WhatsApp
Doctor
Eva Hospital

Eva Hospital

Adajan Dn, Surat

Learn More

Share

Share this hospital with others via...

Eva Hospital's logo

Consult Eva Hospital

WhatsApp Logo WhatsApp 02612919092
Kiran Hospital

Kiran Hospital

Katargam, Surat

Learn More

Share

Share this hospital with others via...

Kiran Hospital's logo

Consult Kiran Hospital

WhatsApp Logo WhatsApp
Learn More

Share

Share this hospital with others via...

Sanskriti Prasutigruh And Surgical Hospital's logo

Consult Sanskriti Prasutigruh And Surgical Hospital

WhatsApp Logo WhatsApp
Doctor
Learn More

Share

Share this hospital with others via...

Jogi Ayurveda Clinic And Panchkarma Hospital's logo

Consult Jogi Ayurveda Clinic And Panchkarma Hospital

WhatsApp Logo WhatsApp 08140946153
Ashish Hospital

Ashish Hospital

Althan, Surat

Learn More

Share

Share this hospital with others via...

Ashish Hospital's logo

Consult Ashish Hospital

WhatsApp Logo WhatsApp

Questions & Answers on "Psychiatriy" (237)

I took 15 paracetamol at once day before yesterday when I fight with my partner.. What should I do now?

Female | Dilna

Taking too much paracetamol can be harmful to your liver as a result. Paracetamol OVSD can have symptoms like vomiting, nausea, and stomach pains. You need to act promptly. Call the hospital immediately. Hospital personnel can speed up the process of your body getting rid of the excess paracetamol and ensure that you are safe. 

Answered on 17th July '24

Dr. Vikas Patel

Dr. Vikas Patel

My friend suffering from following problem 1 if family member not talking politely or net & clean way then she crying too much 2. After that talking with herself ( I am positive, everyone talking with me polite, all is well, ok etc) 3.crying too much, closes her eye, sleeping on floor, pain in her left side chest, stomach sounding very fast like gad gad, plam light bluish

Female | 26

Your friend is having a hard time dealing with stress and experiencing emotional troubles, which in turn, are causing physical problems. She might be crying, talking to herself, and feeling a sharp pain in her chest, which is a clear indication of stress and anxiety. The noises in the stomach and blueish palms may be the first signs of a high pulse rate and lack of normal blood circulation. Advice her to speak to someone she trusts and make deep breathing a habit, and have her try relaxation techniques to minimize stress. 

Answered on 15th July '24

Dr. Vikas Patel

Dr. Vikas Patel

Get Free Treatment Assistance!

Fill out this form and our health expert will get back to you.